Wavelet analysis for the solution to the ...
Document type :
Article dans une revue scientifique: Article original
DOI :
Permalink :
Title :
Wavelet analysis for the solution to the wave equation with fractional noise in time and white noise in space
Author(s) :
Journal title :
ESAIM: Probability and Statistics
Pages :
220-257
Publisher :
EDP Sciences
Publication date :
2021-05-28
ISSN :
1292-8100
HAL domain(s) :
Mathématiques [math]
English abstract : [en]
Via Malliavin calculus, we analyze the limit behavior in distribution of the spatial wavelet variation for the solution to the stochastic linear wave equation with fractional Gaussian noise in time and white noise in space. ...
Show more >Via Malliavin calculus, we analyze the limit behavior in distribution of the spatial wavelet variation for the solution to the stochastic linear wave equation with fractional Gaussian noise in time and white noise in space. We propose a wavelet-type estimator for the Hurst parameter of the this solution and we study its asymptotic properties.Show less >
Show more >Via Malliavin calculus, we analyze the limit behavior in distribution of the spatial wavelet variation for the solution to the stochastic linear wave equation with fractional Gaussian noise in time and white noise in space. We propose a wavelet-type estimator for the Hurst parameter of the this solution and we study its asymptotic properties.Show less >
Language :
Anglais
Peer reviewed article :
Oui
Audience :
Internationale
Popular science :
Non
Collections :
Source :
Submission date :
2025-01-24T14:38:01Z
Files
- ps200031.pdf
- Open access
- Access the document